# SDR COMA0160569

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 16,589 hours, 16,172 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 35592400
- Part serial: NA
- Condition: Faulty
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT 14TH STAGE DUCT WARNING MESSAGE DURING CRUISE FLIGHT, CREW DELCARED AN EMERGENCY, CREW SHUT-DOWN THE LEFT ENGINE DURING FLIGHT.REPLACED THE LEFT 14TH STAGE OVER-HEAT DETECTION LOOP.
